# SDR UALA2010040801184

- Difficulty date: April 7, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 48,705 hours, 13,536 cycles
- Engine: Pwa PW2037
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880581
- Part serial: 164
- Condition: Faulty
- Location: Apu Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAULT 3 START ATTEMPTS NO START.  ACCOMPLISHED BITE ON ECU-HAD "NO FLAME" WITH FAULT UNITS OF "IGN UNIT,"FUEL CONTROL" AND "NR 2 TC RAKE."  REPLACED APU IGNITION UNIT AND IGNITION LEAD, AND IGNITION PLUG.  STARTED APU ON FIRST ATTEMPT.
